RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 265, Number 6, Pages 1334–1337 (Mi dan45531)  

CYBERNETICS AND THE REGULATION THEORY

Aggregation as an approximation of generalized reachable sets

A. V. Lotov

Computing Centre, USSR Academy of Sciences, Moscow

Full text: PDF file (551 kB)
UDC: 519.8
Presented: А. А. Дородницын
Received: 15.02.1982

Citation: A. V. Lotov, “Aggregation as an approximation of generalized reachable sets”, Dokl. Akad. Nauk SSSR, 265:6 (1982), 1334–1337

Citation in format AMSBIB
\Bibitem{Lot82}
\by A.~V.~Lotov
\paper Aggregation as an approximation of generalized reachable sets
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 265
\issue 6
\pages 1334--1337
\mathnet{http://mi.mathnet.ru/dan45531}


Linking options:
  • http://mi.mathnet.ru/eng/dan45531
  • http://mi.mathnet.ru/eng/dan/v265/i6/p1334

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:20
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019